Displaying similar documents to “Statistical convergence of sequences of functions with values in semi-uniform spaces”

Lacunary equi-statistical convergence of positive linear operators

Hüseyin Aktuğlu, Halil Gezer (2009)

Open Mathematics

Similarity:

In this paper, the concept of lacunary equi-statistical convergence is introduced and it is shown that lacunary equi-statistical convergence lies between lacunary statistical pointwise and lacunary statistical uniform convergence. Inclusion relations between equi-statistical and lacunary equi-statistical convergence are investigated and it is proved that, under some conditions, lacunary equi-statistical convergence and equi-statistical convergence are equivalent to each other. A Korovkin...

Statistical convergence of subsequences of a given sequence

Martin Máčaj, Tibor Šalát (2001)

Mathematica Bohemica

Similarity:

This paper is closely related to the paper of Harry I. Miller: Measure theoretical subsequence characterization of statistical convergence, Trans. Amer. Math. Soc. 347 (1995), 1811–1819 and contains a general investigation of statistical convergence of subsequences of an arbitrary sequence from the point of view of Lebesgue measure, Hausdorff dimensions and Baire’s categories.

Confidentiality in the European Statistical System.

Photis Nanopoulos (1997)

Qüestiió

Similarity:

Confidentiality and data protection are the counterparts of the obligation for response and the cornerstone for confidence building between the national statistical services and the respondents. On this common principle the various national statistical systems among the 15 (and other) European states have been established. There is great concern at national and international level on statistical confidentiality. The respect of privacy has led national authorities to develop...